# SDR UATA202403183483

- Difficulty date: February 9, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 28,379 hours, 32,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Part time: 28,379 hours, 1,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE AIRFRAME PER AD2022-17-06, AOT C212-53-0001 AND SB212-53-0055, A CRACK OF 0.5" WAS FOUND ON THE FUSELAGE SKIN IN THE AREA OUTLINED TO BE INSPECTED BY THE AOT. THE OEM HAS BEEN CONTACTED, THE SITUATION REPORTED, AND A REPAIR SCHEME WAS PROVIDED IN THE FORM OF AN EA AND RDAS.
